Franco Fagnola, Carlos M. Mora:
On the relationship between a quantum Markov semigroup and its representation via linear stochastic Schrodinger equations
A quantum Markov semigroup can be represented via classical diffusion processes solving a stochastic Schrodinger equation. In this paper we first prove that a quantum Markov semigroup is irreducible if and only if classical diffusion processes are total in the Hilbert space of the system. Then we study the relationship between irreducibility of a quantum Markov semigroup and properties of these diffusions such as accessibility, the Lie algebra rank condition, and irreducibility. We prove that all these properties are, in general, weaker than irreducibility of the quantum Markov semigroup, nevertheless, they are equivalent for some important classes of semigroups.
This preprint gave rise to the following definitive publication(s):
Franco FAGNOLA, Carlos M. MORA: On the relationship between a quantum Markov semigroup and its representation via linear stochastic Schrodinger equations. Indian Journal of Pure and Applied Mathematics, vol. 46, 4, pp. 399-414, (2015).